Hey there! Sign in to join this conversationNew here? Join for free
    • #1
    • Thread Starter
    #1

    I'm about 3 weeks into a 56 day course of lymecycline and zineryt (sp). It seems to be working pretty well, I think, but my face is feeling very dry and hard. I have exfoliated and now everything feels much softer as if dead skin has been removed, is this a good sign? What can I do to ease the dryness? Thanks.
    Offline

    11
    ReputationRep:
    Moisturiser!
    Offline

    0
    ReputationRep:
    ^ yes moisturiser but go into a beauty counter and get one specifically for your skin type, you might need one for dry skin or combination. I'd recommend Estée Lauder personally but it really doesn't matter- shop to suit your budget
    Offline

    0
    ReputationRep:
    It depends what your skin type is. What i've found that products with lots and lots of alcohol and other chemicals in them tend to just strip away the skin's natural oils, which sadly...i've learned the hard way. I'm now using vegan products which are 100% natural and my acne has cleared up massively although i still suffer from redness from where my skin's oils were stripped, but hopefully that shall ease up the more i treat my skin right. & stick to the same product range, there is nothing worse than mixing and matching as it just confuses your skin.
    • #1
    • Thread Starter
    #1

    (Original post by hattiemcbinky)
    Moisturiser!

    (Original post by malteser87)
    ^ yes moisturiser but go into a beauty counter and get one specifically for your skin type, you might need one for dry skin or combination. I'd recommend Estée Lauder personally but it really doesn't matter- shop to suit your budget

    (Original post by modalsoul)
    It depends what your skin type is. What i've found that products with lots and lots of alcohol and other chemicals in them tend to just strip away the skin's natural oils, which sadly...i've learned the hard way. I'm now using vegan products which are 100% natural and my acne has cleared up massively although i still suffer from redness from where my skin's oils were stripped, but hopefully that shall ease up the more i treat my skin right. & stick to the same product range, there is nothing worse than mixing and matching as it just confuses your skin.
    I can't really moisturise, my skin is extremely oily but dry and rough at the same time. Ill wash my face and a couple hours later I'm dripping with oil, any ideas?
    Offline

    0
    ReputationRep:
    (Original post by Anonymous)
    I can't really moisturise, my skin is extremely oily but dry and rough at the same time. Ill wash my face and a couple hours later I'm dripping with oil, any ideas?
    Consult with a dermatologist... That's the best advice I can give you. They will know best.
 
 
 
Reply
Submit reply
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: April 2, 2013
  • See more of what you like on The Student Room

    You can personalise what you see on TSR. Tell us a little about yourself to get started.

  • Poll
    What's your favourite Christmas sweets?
  • See more of what you like on The Student Room

    You can personalise what you see on TSR. Tell us a little about yourself to get started.

  • The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

    Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

    Quick reply
    Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.